skin-hair-icon
Does lithium cause hair thinning?
Does lithium and sulpitac cause hair thinning? I am taking this medicine for bipolar disorder..please tel me whether it causes hair loss or not ?
15 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

To certain extent... without seeing can't treat.....Do direct private online consultation for detailed prescription by sending photos.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.